(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 61 (1979) | previous | next

  • Oprea Berechet
    Sur le problème de Cauchy pour les opérateurs partiellement multiquasielliptiques
    61 1979 pages 1–11 paper@numdam review@mr review@zbl
  • Claudio Bartolone; Federico Bartolozzi
    Sopra una classe di piani (R,r)-transitivi (On a class of (R,r)-transitive planes)
    61 1979 pages 13–31 paper@numdam review@mr review@zbl
  • N. Sankaran; Ram Avtar Yadav
    G-domains and pseudovaluations
    61 1979 pages 33–38 paper@numdam review@mr review@zbl
  • Andrzej Lasota
    Invariant measures and a linear model of turbulence
    61 1979 pages 39–48 paper@numdam review@mr review@zbl
  • Carmelo Totaro
    Questioni di dinamica del corpo rigido
    61 1979 pages 49–60 paper@numdam review@mr review@zbl
  • Charles Powder
    An existence theorem for solutions of n-th order nonlinear differential equations in the complex domain
    61 1979 pages 61–90 paper@numdam review@mr review@zbl
  • Maurizio Trombetta
    Strutture di convergenza per filtri
    61 1979 pages 91–114 paper@numdam review@mr review@zbl
  • S. Invernizzi; F. Zanolin
    Periodic solutions of a differential delay equation of Rayleigh type
    61 1979 pages 115–124 paper@numdam review@mr review@zbl
  • Giuliano Bratti
    Un'applicazione del teorema del grafico chiuso alla risolubilità di sistemi differenziali del tipo: Pu=f,Qu=0 (An application of the closed graph theorem to the solvability of differential systems of the type Pu=f,Qu=0)
    61 1979 pages 125–132 paper@numdam review@mr review@zbl
  • Mimma De Acutis
    Regolarità di frontiere minimali con ostacoli sottili
    61 1979 pages 133–144 paper@numdam review@mr review@zbl
  • Giuseppe Zampieri
    Un'estensione del teorema sulle suriezioni fra spazi di Fréchet. Qualche sua applicazione
    61 1979 pages 145–153 paper@numdam review@mr review@zbl
  • Marina Borghesani; Maria Erminia
    Sulla convergenza di una successione di operatori non lineari e sulla perturbazione di disequazioni variazionali
    61 1979 pages 155–175 paper@numdam review@mr review@zbl
  • Francesco Ferro
    Integral characterization of functionals defined on spaces of BV functions
    61 1979 pages 177–201 paper@numdam review@mr review@zbl
  • F. T. Howard
    Bell polynomials and degenerate Stirling numbers
    61 1979 pages 203–219 paper@numdam review@mr review@zbl
  • Aldo Bressan
    On wave functions in quantum mechanics. II. On fundamental observables and quantistic states
    61 1979 pages 221–228 paper@numdam review@mr review@zbl
  • M. Welleda Baldoni Silva
    Branching theorems for semisimple Lie groups of real rank one
    61 1979 pages 229–250 paper@numdam review@mr review@zbl
  • Alessio Volcic
    Sulla differenziazione degli integrali di Daniell-Stone
    61 1979 pages 251–258 paper@numdam review@mr review@zbl
  • Enrico Calcagno
    Sulla coomologia intera delle varietà differenziabili
    61 1979 pages 259–270 paper@numdam review@mr review@zbl
  • Guglielmo Lunardon
    Piani di traslazione derivabili
    61 1979 pages 271–284 paper@numdam review@mr review@zbl
  • Remo Gattazzo
    Punti di tipo 9 di una cubica ellittica (Points of type 9 on an elliptic cubic)
    61 1979 pages 285–301 paper@numdam review@mr review@zbl
  • P. Aiena; U. Oliveri
    Operatori di Riesz generalizzati su spazi di Banach
    61 1979 pages 303–312 paper@numdam review@mr review@zbl
  • L. C. Martins; P. Podio-Guidugli
    Una caratterizzazione variazionale della vorticità
    61 1979 pages 313–317 paper@numdam review@mr review@zbl
  • Mariano Torrisi; Antonino Valenti
    Su una classe di precessioni generalizzate semiregolari del solido pesante
    61 1979 pages 319–324 paper@numdam review@mr review@zbl
  • Giuseppe Zampieri
    Sistemi del tipo (Pu=f, Qu=g) non globalmente risolubili (Systems of the type (Pu=f, Qu=g) that are not globally solvable)
    61 1979 pages 325–329 paper@numdam review@mr review@zbl
  • Gaetano Zampieri
    Minkowski asymptotic spaces in general relativity
    61 1979 pages 331–359 paper@numdam review@mr review@zbl
  • Giuliano Bratti
    A link between global solvability and solvability over compacts for systems like: (P(Dx,Dy)u=f,Qu=0)
    61 1979 pages 361–364 paper@numdam review@mr review@zbl
  • Aldo Bressan
    On wave functions in quantum mechanics. III. A theory of quantum mechanics where wave functions are defined by means of surely fundamental observables
    61 1979 pages 365–392 paper@numdam review@mr review@zbl
  • Andrea Caranti
    Proiettività dei p-gruppi di classe massimale (Projectivity of p-groups of maximal class)
    61 1979 pages 393–404 paper@numdam review@mr review@zbl
  • G. Artico; A. Le Donne; R. Moresco
    Algebras of real-valued uniform maps
    61 1979 pages 405–418 paper@numdam review@mr review@zbl

printer-friendly version

Valid XHTML 1.0 Valid CSS